Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

No feeling 'down there' after depo, testosterone?

(2 Posts)
fannyfeelsdead Tue 06-Sep-11 08:45:44

Hi, sorry if this is crude in parts.

I was on the depo for one shot in feb '10 - may '10. Came off it.

My cycles have become regular after one year finally! But now I've been left with a stunted libido. I cannot orgasm without a really strong vibe, even then I have to use it for ages before anything happens - wasn't like this before!

It's affecting my relationship, my DP blames himself, is insecure that I cannot orgasm through oral/hands anymore. I've reassured him. I've seen he's googled things like 'my partner cannot orgasm' we've nearly broken up over it as it's affected other parts of relationship. Thankfully we're getting back on track.

I feel like a failure as a woman. I feel frustrated.

I've looked up research on the depo and it says they give it to sex offenders to stop them wanting sex?!! It also says it stops the ovaries from producing testosterone, which causes arousal etc.

I've bought some intrinsa patches.

I guess im looking for support, advice. Has anyone else gone through this and come out the other side? Anyone used testosterone?

Thank you

fannyfeelsdead Tue 06-Sep-11 08:47:09

Also to add, when my DP touches me, my clitoris actually hurts and feels bruised. It feels ultra sensitive to touch - not in a good way

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now